# SDR UPS02M39083

- Difficulty date: June 30, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO CORROSION ON FLOORBEAM UPPER CHORD AT STA 1902 0-20 RBL.  CORROSION TRIMMED OUT IAW SRM 53-00-01 FIG 9.  HFEC INSPECTION CARRIED OUT, NO CRACKS FOUND ON TRIMMED AREA.  REPAIR ANGLE & FILLER, FAB & INSTALLED IAW SRM 53-00-01 VOL I & VOL II.
